| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: problems w/ meds
Re: problems w/ meds
[ Back to Messages
Posted by M
on February 21, 2000 at 18:59:38:
In Reply to: Re: problems w/ meds posted by Keith on January 24, 2000 at 16:02:14:
: : i've been taking vicidon(sp) w/flexril & daypro for about a month now & have been having a problem w/constipation & having a hard time going to sleep. i'm assuming the problem is coming from the vics so i have been waiting until i really need it then i feel like a jerk cause i have to take it. i was wondering if anyone else has had this problem. it's kindof embarrassing(sp) to ask strangers about constipation but what can you do.also i seem to be retaining alot of water. i wonder if when i go until about 11:00am before taking the vics that i'm imagineing(sp) that the pain is bad because my body wants the vics. how long does it take to become addicted?i guess i'm afraid of become one of those people who beg cheat & steal for meds. yes i'm paranoid. & yes i can't spell
: For the constipation my doc told me to take Senokot-S. It is for constipation due to Rx. It will also help with the water retention problem. You have to keep taking your vic's when you are supposed to so that you keep a steady amount in your bloodstream. If you let the level drop off it takes that much longer for them to start working again. You have to make the decision of whether you want to be in pain or not. Keith
The other thing you can try is a cup of green tea before bedtime. Make it weak the first time to see how you react. Then you may only need to drink a cup every couple of days. I find it is the best thing. No laxatives and organic. I take Norco and had the same problem.
All times are GMT -7. The time now is 02:46 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!